- -

On the product of two π-decomposable soluble groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the product of two π-decomposable soluble groups

Show simple item record

Files in this item

dc.contributor.author Kazarin, L.S. es_ES
dc.contributor.author Martínez Pastor, Ana es_ES
dc.contributor.author Pérez-Ramos, M.D. es_ES
dc.date.accessioned 2014-10-28T12:55:31Z
dc.date.available 2014-10-28T12:55:31Z
dc.date.issued 2009
dc.identifier.issn 0214-1493
dc.identifier.uri http://hdl.handle.net/10251/43641
dc.description.abstract [EN] Let the group G = AB be a product of two π-decomposable subgroups A = Oπ(A) × Oπ′ (A) and B = Oπ(B) × Oπ′ (B) where π is a set of primes. The authors conjecture that Oπ(A)Oπ(B) = Oπ(B)Oπ(A) if π is a set of odd primes. In this paper it is proved that the conjecture is true if A and B are soluble. A similar result with certain additional restrictions holds in de case 2∈ π. More over, it is shown that the conjecture holds if Oπ′ (A) and Oπ′ (B) have coprime orders. es_ES
dc.description.sponsorship The second and third author have been supported by Proyecto MTM2007-68010-C03-03, Ministerio de Educaci´on y Ciencia and FEDER, Spain. The first author would like to thank the Universitat de Val`encia and the Universidad Polit´ecnica de Valencia for their warm hospitality during the preparation of this paper. They are also grateful to B. Amberg for interesting suggestions during the visit of the first author to Mainz (Germany).
dc.language Inglés es_ES
dc.publisher Universitat Autònoma de Barcelona es_ES
dc.relation MEC/MTM2007-68010-C03-03 es_ES
dc.relation.ispartof Publicacions Matemàtiques es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Products of groups es_ES
dc.subject π-decomposable groups es_ES
dc.subject Hall subgroups es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On the product of two π-decomposable soluble groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.5565/PUBLMAT_53209_07
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Kazarin, L.; Martínez Pastor, A.; Pérez-Ramos, M. (2009). On the product of two π-decomposable soluble groups. Publicacions Matemàtiques. 53(2):439-456. doi:10.5565/PUBLMAT_53209_07 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.5565/PUBLMAT_53209_07 untranslated es_ES
dc.description.upvformatpinicio 439 es_ES
dc.description.upvformatpfin 456 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 53 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 36239
dc.contributor.funder Ministerio de Educación y Ciencia (MEC)


This item appears in the following Collection(s)

Show simple item record